# SDR J7SA2021080400290

- Difficulty date: July 29, 2021
- Submitted: August 4, 2021
- Operation: Air carrier
- Aircraft: N592FX
- Make and model: Bombdr BD1001A10
- Aircraft serial: 20767
- Aircraft time: 3,565 hours, 2,074 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Intake
- Condition: Contaminated
- Location: Acm Cooler
- Stage of operation: CL
- How discovered: O
- Nature of condition: C, B
- Precautionary procedure: O

## Discrepancy

BURNING SMELL DETECTED ON CLIMB OUT PORTION OF FLIGHT. USED BORESCOPE AND CHECKED DOWN RAM AIR SCOOP. FOUND BUGS ON TOP OF AIR CYCLE MACHINE COOLER INTAKE. REMOVED LOWER RAM AIR DUCT AT ACM AND CLEANED OUT BUGS. INSTALLED LOWER RAM AIR DUCT. STARTED ENGINES AND RAN ACM—NO SMELLS NOTED. WORK COMPLETED IAW AMM 12-53.
